# SDR DALA2015091005587

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 51,432 hours, 20,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LOWER EXTERNAL FUSELAGE SKIN LT SIDE BS 1016, STRINGERS 20 - 27L SKIN CORRODED AT BUTT JOINT.  MAINTENANCE REPAIRED THE SKIN IAW PRI 537900-14, REV 0 AND ER/A 537900-14, REV ORIGINAL.
